# SDR SWIA201641809

- Difficulty date: January 2, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 31,237 hours, 26,129 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR OUTER HANDLE HOUSING HAS DAMAGE.  REPLACED CARGO DOOR OUTER HOUSING IAW SRM. LEAK AND OPS CHECK GOOD.
